# SDR YENA2024041500518

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 3,472 hours, 511 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Ram Air Turb
- Part number: UNKNOWN
- Condition: Faulted
- Location: Hyd System
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1620,BOS-LHR. (ETOPS) 'HYD RAT FAULT ECAM; REPLACED PRESSURE SWITCH ON RAT IAW AMM 29-22-53 OPS CHECKS GOOD.'
